I'm so sorry for your pain and then more pain on top of the pain and add some more pain to that I would imagine.
It's good that you have perspective. Yes, You are right. A person who was paralysed would love to be able to feel that. Or walk. You didn't choose Heroin I think because you want to get off all drugs? Eventually?
My Brother is a computer science guy. He loves it so much.
Torture *****. I am praying that your body will adjust and you'll one day be able to get off all the drugs.
So sorry you are in so much pain. My ex's brother is not feeling anymore pain from his herion addiction. He died of an overdose 2 yrs ago. Please stay fighting maybe you should be hospitalized if it get's to much to bare. I will hold you in my prayers man. Please keep fighting the good fight....
I once saw a neighbor of miine almost OD and die on Heroin. I saw him stumble out of the house and collapse face first. I called 911, then screamed at his friends to tell me what he was on. They finally told me as I was clearing the face full of dirt up, so he could breathe, then I stuffed a bag of ice down his pants (that will yank a guy awake) and the ambulance took him.
The EMT's kept telling me I had saved his life and he should be grateful to me. He never looked me in the face ever again. Too ashamed I think. I don't think I saved his life at all. I just happened to right there as he almost OD-ed. He moved away and I always wonder if he ever got off or if he is now dead.
The pain of life is better (even in crazy w/d) than death or continued pills or drugs.
I am with Crissy Genix ... we both wish we could be with you and distract you or comfort you. I also wonder if you need to go to an ER? It must be better in AUS than in the US? I hope!?
ok pain is gone now, hot women sending me nice messages and i got my uni results 2 HD's oh and two valium and some codeine , im feeling a million dollars, im so hungry i just ate and entire box of cereal, thanks again girls
oh yea medicine is great here , government pays for everything aand what they dont pay for cost pretty much nothing, i was probably being just a sook i had not slept in two nights and was aching and i just needed some relief,im now at 14 days no heroin or methadone, i gota say methadone makes heroin look like candy
hmm, i really like you crissy i am VERY glad we never lived near one another, i think it would have been disaster X 2 . By the way i dont think ill ever sleep again, im living two lives, i never really slept before taking methadone/heroin but now i cant sleep at all, i just sit on my computer ( it has three monitors , kinda looks like a cockpit ) and listen to music and try find people to talk to, and in the day i just eat , am i ever going to sleep, what do you or did you guys do?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.